# SDR ASOA2012122002686

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 24,633 hours, 22,274 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE VIBRATION, ITT SPIKE, AND LOOSE OF POWER AT ROTATION.  FOLLOWED QRH AND RETURNED FOR LANDING. EMERGENCY DECLARED, ACFT RETURNED.  R & R NR 2 ENGINE.
